Subscriptions
  • Join our People's Pharmacy Page on Facebook
  • Follow JoeGraedon on Twitter
  • Follow Us
  • Free email newsletter

Print This Page

718 Health News Update

  • Currently 0/5
  • 1
  • 2
  • 3
  • 4
  • 5
Not Helpful ..... Very Helpful
Did you enjoy this radio show? (0 votes)
What do you think? Click the stars to vote!
If you have more to say, post a comment below!

Click the arrow to play audio file:

click here if you cannot view audio player: BB-718.mp3

Peanut allergies can be life threatening, but scientists are finding new ways to reduce the danger.

Good medical care requires the right diagnosis along with the proper treatment. We talk with an expert on patient safety about the hazards of misdiagnoses.

We take your questions about Rx drugs, dietary supplements and home remedies.

Guests:
David Newman-Toker, MD, PhD, Assistant Professor of Neurology at Johns Hopkins University School of Medicine and co-author of “Diagnostic Errors--The Next Frontier for Patient Safety” in the Journal of the American Medical Association. The photo is of Dr. Newman-Toker. 

Wesley Burks, MD, chief of the division of pediatric allergy and immunology at Duke University Medical Center

Buy This Show On CD or MP3
  • Currently 0/5
  • 1
  • 2
  • 3
  • 4
  • 5
Not Helpful ..... Very Helpful
Did you enjoy this radio show? (0 votes)
What do you think? Click the stars to vote!
If you have more to say, post a comment below!

2 Comments

| Leave a comment

I listen every week to your program. This a.m. you had a caller who was bothered by colitis and she suggested using coconut to help with this problem. I have a close friend who has this often and she will want to know what kind of coconut. The shelf kind has added sugar. Where do I tell her to go to try it?

This morning's radio program talked about coconut helping intestinal problems - I need to know how much to eat daily to help-thanks!

Leave a comment

Share your comments or questions with the People's Pharmacy online community. Not all comments will be posted. Advice from other visitors to this web site should not be considered a substitute for appropriate medical attention. Concerns about medications should be discussed with a health professional. Do not stop any medication without first checking with your physician.

Check this box to be notified by email when follow-up comments are posted.